# SDR DALA13050623226

- Difficulty date: October 5, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N326US
- Make and model: Airbus A320-211
- Aircraft serial: 282
- Aircraft time: 66,483 hours, 30,040 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON WEB IN AFT CARGO BAY, LOCATED BETWEEN FRAMES 58 TO 59 AT STR 38R,  REPLACED WEB IN AFT CARGO COMPARTMENT LOCATED BETWEEN FR 58 TO FR 59 AT STR 38R IAW SRM 51-72-11 AND DWG D53470320.
